# SDR AALA202003169033

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 17,286 hours, 6,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE256513
- Part serial: 0714
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR DAMPER (CYLINDER) PRESSURE LOW. SERVICED DOOR DAMPER (CYLINDER) TO PROPER PRESSURE PER AMM 52-10-00.
